# SDR DALA2020123104352

- Difficulty date: December 21, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 44,996 hours, 31,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED THAT THE OVERHEAD EMERGENCY EXIT LIGHT (INTERIOR) AT THE OVERWING EMERGENCY EXIT WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY POWER SUPPLY, B5-120, PER B717 AMM 33-51.
